# SDR USAA040392

- Difficulty date: July 22, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601170
- Condition: Delaminated
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TOP SKIN AND CORE BOND 3 INCH BY 3.5 INCH AREA DELAMINATED, NR 1 SLAT OUTBOARD T/E.  REMOVED DELAMINATED, SKIN CORE 7 INSTALLED NEW AND TOP DOUBLER PER BOEING SRM 51-70-10.  (M)
